# SDR SIMA960021

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- System (JASC): 2620 · Extinguishing System
- Part: Connector
- Part number: E0052R8B3ASWE
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ORD - FLT NR 4100 - ENGINE FIRE BOTTLE DISCHARGE LIGHTS ILLUMINATED DURING TAXI, RETURNED TO GATE.  RAI'D CANNON PLUG ON FIRE BOTTLE NR 1 SQUIB ON THE NR 1 ENGINE, OPS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
